Each caplet contains paracetamol 500 mg and n-acetylcysteine 200 mg.
Pharmacology: Paracetamol exerts analgesic and antipyretic effect with a mechanism of action that mimics salicylic. Paracetamol works on the hypothalamic area which causes vasodilation and increased peripheral blood flow, thus lowering the body temperature.
Acetylcysteine has a mucolytic effect that can reduce the viscosity of pulmonary secretions so that it can be easily expelled by coughing, postural pathway or mechanical equipment.
Alleviates productive cough and reduces fever brought about by influenza.
Adults and Children >11 years: 1 caplet, 6-11 years: ½-1 caplet, 1-5 years: ¼-½ caplet. To be taken 3 times daily.
Careful administration in patients with anemia, gastrointestinal tract disorders and asthma.
Do not exceed the recommended dose as Sistenol may cause functional liver damage.
Careful administration in patients with renal impairment.
If fever does not improve after 2 days or if there is no relief from pain after 5 days, contact the physician immediately.
Use in pregnancy: Use Sistenol in pregnancy only if it is necessary.
Allergic reactions, neutropenia, thrombocytopenia, purpura, nausea, vomiting, gastrointestinal tract disorders.
High-dose or long-term use may cause hepatic impairment.
Sistenol can influence coumarin and indandione anticoagulant derivatives.
Sistenol possibly causes hypothermia when administered concomitantly with phenothiazine or other antipyretics.
Store below 30°C, protect from light.
N02BE51 - paracetamol, combinations excl. psycholeptics ; Belongs to the class of anilide preparations. Used to relieve pain and fever.
Film coated caplet 6 x 10's.